# SDR SWIA200210908

- Difficulty date: June 4, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 6,745 hours, 9,359 cycles
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Out Of Position
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT LANDING GEAR DOOR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO GJT.  DISCOVERED LATCH PIN WAS BROKEN, LEFT SIDE OF RIGHT MAIN GEAR DOOR.  FOUND AFT LATCH SAFETY PIN CAME OUT.  RESAFETIED AND LATCHED DOOR.  OPS CHECK GOOD.  REINSPECTED BY SLC CHECKS GOOD.
